Received Aug 8, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| MNQ | MENINGOCOCCAL CONJUGATE (MENQUADFI) | SANOFI PASTEUR | 1 | U8375AA | IM / RA |
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | CX4HL | IM / LA |
Patient had a vasovagal response after the second vaccine injection (MenQuadfi). She turned pale and started to slump to the left. She was laid in a reclining position, and her legs and feet were elevated. She came around less than 15 seconds later. She stated that she was dreaming about elephants. She asked how long she was sleeping. She stated that she felt warm on her face. She was given a small cup of water. Vital signs completed: BP right arm 97/78, Pulse 85, RR 14, O2 98%. Mom stated that she did eat prior to coming to the clinic for her appointment. Patient is a tall and thin adolescent, and she stated that she has had episodes of light headedness when standing up from a seated position in the past. RN observed client for 15 minutes after event to make sure she was safe to leave with mother.
None
None
None
Mother checked box as "I don't know"
None